# SDR HEEA068315

- Difficulty date: May 18, 2000
- Submitted: April 26, 2004
- Operation: Air carrier
- Aircraft: N972AE
- Make and model: Snias AS350B3
- Aircraft serial: 3234
- Aircraft time: 89 hours
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Altimeter
- Part number: 150201182
- Part serial: 162772
- Condition: Reads Low
- Location: Cockpit
- Part time: 89 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

READS 140 TO 200 FEET LOW DEPENDING ON ALTITUDE. SENT FOR CREDIT AGAINST REPLACEMENT PART PURCHASED.  REFERENCE: RMA NR R025647.
